# SDR DALA2015050603137

- Difficulty date: May 3, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 64,167 hours, 18,489 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 1320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED, AFT SIDE OF FRAME BS 1320, LBL-45.  REMOVED DAMAGED FLOOR SUPPORT.  FABRICATED NEW FLOOR SUPPORT.  TOP COATED FLOOR SUPPORT IAW SRM 51-21-00.  INSTALLED FLOOR SUPPORT IAW SRM 51-40-02.
